On the Computation of Gauss Hypergeometric Functions

Saraleesan Nadarajah

    Research output: Contribution to journalArticlepeer-review

    Abstract

    The pioneering study undertaken by Liang etal. in 2008 (Journal of the American Statistical Association, 103, 410-423) and the hundreds of papers citing that work make use of certain hypergeometric functions. Liang etal. and many others claim that the computation of the hypergeometric functions is difficult. Here, we show that the hypergeometric functions can in fact be reduced to simpler functions that can often be computed using a pocket calculator.
    Original languageEnglish
    Pages (from-to)146-148
    Number of pages3
    JournalThe American Statistician
    Volume69
    Issue number2
    DOIs
    Publication statusPublished - 2015

    Fingerprint

    Dive into the research topics of 'On the Computation of Gauss Hypergeometric Functions'. Together they form a unique fingerprint.

    Cite this